The compressible Euler equations in a bounded domain: Existence of solutions and the incompressible limit

Research output: Contribution to journalArticlepeer-review

Abstract

A short-time existence theorem is proven for the Euler equations for nonisentropic compressible fluid flow in a bounded domain, and solutions with low Mach number and almost incompressible initial data are shown to be close to corresponding solutions of the equations for incompressible flow.

Original languageEnglish
Pages (from-to)49-75
Number of pages27
JournalCommunications in Mathematical Physics
Volume104
Issue number1
DOIs
StatePublished - Mar 1986
Externally publishedYes

Fingerprint

Dive into the research topics of 'The compressible Euler equations in a bounded domain: Existence of solutions and the incompressible limit'. Together they form a unique fingerprint.

Cite this